# SDR DALA2019111426676

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1355359) DISBOND OF 1.250" X 1" BTW SS 137 TO 145 AT UPPER SKIN ON WEDGE SLAT # 5 LH WING. (REF. CARD 5740-01145-05E). CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00085: DISBOND CLASS 3 SS 137 TO 145 AT UPPER SKIN ON WEDGE SLAT # 5 WAS REPAIRED PER B-757-200 S.R.M. 57-43-02-2R-1 (DISBOND CLASS PER TABLE 202) AND REPAIR PER B757-200 S.R.M. 51-70-10-2R-4. AND PERFORM A DECAL CONDITION INSPECTION EVERY "L" CHECK PER TOPP MANUAL 30-10-70 PAR. I PAGE 14.
